Skip to Content

Does this metoprol cause foot pain supine ir standing?

Responses (1)

Marvell 4 Nov 2009

There are other close symptoms described as known side effects, but nothing like foot pain. However, it may be the cause.

The known side effects of metoprolol are:

Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Metoprolol Tartrate:

Constipation; diarrhea; dizziness; dry mouth/eyes; gas; headache; heartburn; lightheadedness; mild drowsiness; muscle aches; nausea; pain, redness, or swelling at the injection site; stomach pain; trouble sleeping; unusual tiredness or weakness; vomiting.

Seek medical attention right away if any of these SEVERE side effects occur when using Metoprolol Tartrate:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); blue or unusually cold hands or feet; chest pain; fainting; hallucinations; mood or mental changes (eg, confusion, depression); pounding in the chest; severe dizziness or lightheadedness; shortness of breath; slow or irregular heartbeat; swelling of the arms, hands, and feet; vision changes; wheezing; yellowing of the skin or eyes.

https://www.drugs.com/sfx/metoprolol-side-effects.html

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions